# SDR UALA2010051901696

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,659 hours, 12,134 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 258
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP WX RADAR FAIL WHEN FO DESELECTS WXR.  REPLACED WX RADAR CONTROL PANEL AND TESTED CAPT'S AND FO'S WX SYS, NO FAULTS FOUND.
